# SDR ASAA2018092526280

- Difficulty date: September 25, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 37,684 hours, 11,165 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Part number: BACC18AD5
- Condition: Tripped
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C/B AFCS SYS B ENGAGE INTLK OPEN. GROUNDED - YES. RESET AFCS SYS B ENGAGE INTLK C/B PER AMM 20-60-01 C/B RESET PROCEDURE. ACCOMP'D DFCS OPS TEST PER AMM 22-11-00, ALL TESTS INCLUDING SYS B ENGAGE INTLK OPS NRML - NO FAULTS AND C/B REMAINS RESET. ETOPS SIGNIF SYSTEM - GND VERIFICATION SUCCESSFUL.
